About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 869842, 11 pages
http://dx.doi.org/10.1155/2012/869842
Research Article

New Results on Stability and Stabilization of Markovian Jump Systems with Partly Known Transition Probabilities

Department of Control Science and Engineering, School of Electronics and Information Engineering, Tongji University, Shanghai 201804, China

Received 28 November 2011; Revised 21 January 2012; Accepted 28 January 2012

Academic Editor: Xue-Jun Xie

Copyright © 2012 Yafeng Guo and Fanglai Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yafeng Guo and Fanglai Zhu, “New Results on Stability and Stabilization of Markovian Jump Systems with Partly Known Transition Probabilities,” Mathematical Problems in Engineering, vol. 2012, Article ID 869842, 11 pages, 2012. doi:10.1155/2012/869842